# SDR SWAA063180

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 63,258 hours, 59,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430129
- Part serial: BN816
- Condition: Vibrates
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING FLAPS EXTENSION TO POSITION 5,  A STEADY VIBRATION FELT IN BOTH CONTROL COLUMNS.  REMOVED AND REPLACED LT WING INBOARD FORE FLAP PER MM.
